Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 177, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2006, 1:15 AM CDT for Macon County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2006, 1:15 AM CDT (06:15 UTC)
- Expired
- Apr 26, 2006, 1:45 AM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Macon County, TN
The radar
The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:03 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Apr 25, 9:03 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 903 PM CDT TUE APR 25 2006 .DISCUSSION...THE SURFACE FRONT HAS ENTERED NORTHERN MIDDLE TENNESSEE, WITH ONLY SCATTERED CELLS HAVING FORMED ALONG THE BOUNDARY. THE EVENING SOUNDING FROM OHX DOES SHOW AN UNSTABLE ENVIRONMENT, BUT A LITTLE ON THE DRY SIDE, AND WITH VERY LITTLE LOW-LEVEL WIND SHEAR. RADAR SHOWS NO ECHOES FARTHER UPSTREAM, AND AM BEGINNING TO WONDER IF WELL SEE ANY POST-FRONTAL DEVELOPMENT. WILL UPDATE THE PUBLIC FORECAST LATER ON IN THE EVENING TO REDUCE THE POPS ACROSS OUR NORTHERN COUNTIES DOWN TO SCATTERED, BUT WILL LEAVE IN LIKELY POPS FARTHER SOUTH. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
Hazardous weather outlook, Apr 25, 1:20 PM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 120 PM CDT TUE APR 25 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-261030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 120 PM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE INTO NORTH MIDDLE TENNESSEE THIS AFTERNOON. THE FRONT WILL MOVE INTO SOUTH MIDDLE TENNESSEE THIS EVENING. A COUPLE OF DISTURBANCES ARE EXPECTED TO RIDE OVER THE FRONT...AND A FEW STRONG TO SEVERE THUNDERSTORMS MAY OCCUR. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS CHANCE OF STRONG TO SEVERE THUNDERSTORMS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. 04
In the hours before
Special weather statement, Apr 26, 1:04 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 104 AM CDT WED APR 26 2006 TNZ008-009-260650- MACON-SUMNER- 104 AM CDT WED APR 26 2006 ...STRONG THUNDERSTORM MOVING TOWARD MACON COUNTY... AT 102 AM...RADAR INDICATED A STRONG THUNDERSTORM IN NORTHEASTERN SUMNER COUNTY. THIS STORM IS MOVING TO THE EAST AT AROUND 30 MPH AND WILL BE MOVING THROUGH MACON COUNTY THROUGH 145 AM. LOOK FOR THIS STORM TO REACH LAFAYETTE AROUND 130 AM. WIND GUSTS TO 40 MPH... SMALL HAIL AND VERY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM. 21
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:11 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 34 min |
| Apr 25, 8:46 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 29 min |
| Apr 25, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Humphreys | 19 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.